MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ALVIM ACQUA IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ALVIM ACQUA IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.655
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that on the day the dental implant was placed in ada site 29 in the mouth, the driver broke inside the implant.Clinician noted the implant had to be cut out due to dense bone.Another implant was not placed in the same site on the same day.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that on the day the dental implant was placed in ada site 29 in the mouth, the driver broke inside the implant.Clinician noted the implant had to be cut out due to dense bone.Another implant was not placed in the same site on the same day.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Exemption number: e2015015.Follow-up being sent in order to correct the name of the implant.

Brand Name
CM ALVIM ACQUA IMPLANT 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8143493
Report Number3008261720-2018-05790
Device Sequence Number204047
Product Code DZE
UDI-Device Identifier07899878016670
UDI-Public07899878016670
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2019
Report Date (Section F) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2019
Device Catalogue Number140.655
Device Lot Number800323995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer11/19/2018
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer02/19/2019
02/19/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date03/07/2019
03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR